# SDR CALA2017011300077

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 64,445 hours, 7,582 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1017461
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE CAME OUT OF BOTH EYEBALL LIGHTS ABOVE R1 DOOR. TURNED OFF BOTH LIGHTS, PERFORMED INSPECTION IAW MM TASK 05-51-58-800-801C3.   REPLACED THE LAMPS AND LIGHT ASSY.
